Nutrition and Labeling - vitamins and stomach aches?
08-05-2010, 10:26 AM
i just started taking a mulitvitamin this week and within 10 minutes each day, i get a stomach ache. i always take it after eating, because i know it's terrible to take on an empty stomach. is this something that is normal and will go away or should i stop taking them? the last time i took vitamins daily was when i was a kid...flinstone's never made me sick :)
08-05-2010, 10:46 AM
I have the same problem. All vitamins make me nauseous. Now, I use powdered supplements instead, and have no bad side effects.
08-05-2010, 10:48 AM
I used to have this problem too with women's one a day, and when I asked my doctor she said if a vitamin is making a stomach upset then thats your body saying it doesn't want something in that vitamin (some vitamin or mineral is too concentrated for you body). So I switched until I found one that didn't upset my stomach. I found a one at whole foods that works well but also they make adult chewable gummies which dont seem to upset stomachs as easily. Or you can actually take 2 flinstone vitamins if you want.
08-06-2010, 05:46 PM
HI! I have had the same problem with any and all multi vitamins Ive tried. I started taking the new gummy for adult kind by One a day called VitaCraves! No more sick feeling for me and they are like a little candy treat too!!!
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO